# SDR JR2R20230331676

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: General aviation
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 18,171 hours, 10,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17086131001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,171 hours, 10,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SUPPORT DAMAGED AND CORRODED AT GALLEY ATTACH POINT FR87-FR88  RBL24
